Zobrazit minimální záznam

dc.contributor.authorZehentner, Ján
dc.contributor.authorMacháč, Jan
dc.contributor.authorMigliozzi, Maurizio
dc.date.accessioned2012-08-07T11:25:10Z
dc.date.available2012-08-07T11:25:10Z
dc.date.issued1998-06
dc.identifier.citationZehentner J., Macháč J., Migliozzi M.: Dispersion characteristics of leaky waves on lossless and lossy slotlines, 1998 IEEE MTT-S International Microwave Symposium, Baltimore, Maryland, USA, June 1998, Proccedings Vol. 3, pp. 1795-1798.cze
dc.identifier.urihttp://hdl.handle.net/10467/12451
dc.description.abstractThis paper deals with the dependence of the type of solution of the determinantal slotline dispersion equation on the location of the poles of its matrix elements. A number of possible solutions above the cut-off frequencies of particular surface waves is determined. Complete dispersion characteristics of the 1st and 2nd leaky wave on the lossless and lossy slotline as well as the main characteristics of the 1st up to the 4th leaky wave on the lossless slotline are presented.eng
dc.language.isocescze
dc.publisherIEEEcze
dc.rights© 1998 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works.eng
dc.titleDispersion characteristics of leaky waves on lossless and lossy slotlinescze
dc.typepříspěvek z konference - tištěnýcze
dc.identifier.doi10.1109/MWSYM.1998.700824


Soubory tohoto záznamu



Tento záznam se objevuje v následujících kolekcích

Zobrazit minimální záznam